Strange symptoms

Hi all,

Firstly congratulations to all the conquerers and good luck to ones battling it out.

I fall in the later category. My name is Sean Iam 31 yrs old and have been smoke free for almost 75 days. I have had all the known withdrawal symptoms - chest pains lung pains depression anxiety mood swings heart palpitations insomnia nite sweats. They have all settled done except for this strange vibration feeling in my body and its felt when I am lying down and sometimes it leads to excessive sweating in my pits. Iam extremely worried because of these symptoms and have been thinking to start smoking again. Has anyone had these symptoms and how long would they last. ?

Any help would be appreciated.

Cheers

Sean

15 Replies

oldestnewest
  • New circulation

    Hi smokinghell - congratulations on making 75 days - that's a great achievement. You wouldn't want to spoil such a great quit.

    As far as the vibrations are concerned the only thing I can think of is the increased blood circulation does cause some strange sensations. It would give me strange sensations in my legs: as though I needed to stretch my legs constantly.

    Deep breathing would help me with the sensations. Good luck with your quit.:)

  • Don't know

    I don't know - the writing seems a bit formulaic but why would they bother to spam? If it isn't spam then smokinghell you should respond :confused:

  • confused.com

    I don't understand why you guy thinks its spam???!! Help me out!

    Xxx

  • No Spam

    Thanks guys, I was here to seek help and I got tagged spam. Great!

    And why on earth someone would post my email in public?

    Nonico, I request you delete your post immediately.

  • Hi Sean,

    Firstly, I will assume you are genuine. The vibration feelings sound to me like nerves jumping. I had a lot of that.

    I don't see anywhere that Nonico has published your address. Mostly addresses are hidden but I can get yours easily and so can anyone else.

    I can see why Max thinks you are a spammer. Don't know why anyone would choose such a long email addy.

  • Sean, at 75 days you're ahead of me in the quit and I've not experienced these symptoms.

    I'm not a doctor, and I haven't come across any that I know to on this forum (but then I'm a relative newbie), all I can suggest is that if they are worrying you, go and see one?

    75 days is great going, I'm really pleased for you!

    H

  • Hi Sean,

    Firstly, I will assume you are genuine. The vibration feelings sound to me like nerves jumping. I had a lot of that.

    I don't see anywhere that Nonico has published your address. Mostly addresses are hidden but I can get yours easily and so can anyone else.

    I can see why Max thinks you are a spammer. Don't know why anyone would choose such a long email addy.

    Hi Una,

    Thanks for replying.

    Nonico deleted his post later. I should have hidden my email, stupid me.

    When did your vibrations go away completely?

  • Sean, at 75 days you're ahead of me in the quit and I've not experienced these symptoms.

    I'm not a doctor, and I haven't come across any that I know to on this forum (but then I'm a relative newbie), all I can suggest is that if they are worrying you, go and see one?

    75 days is great going, I'm really pleased for you!

    H

    Thanks mate. All the best to you too!

  • Hi Una,

    Thanks for replying.

    Nonico deleted his post later. I should have hidden my email, stupid me.

    When did your vibrations go away completely?

    Hi Sean,

    That is a difficult one. I had difficulty explaining my symptoms to the doc. Vibrations are exactly right. Anyway the doc put me on anti depressants. When the first lot didn't work she tried others. Best you don't go that route. I had 9 weeks of h**l before I stopped them. I got back to normal by using high potency vitamins. B complex, C, D3, Magnesium Citrate, Zinc with Copper and also using an app, Conquering anxiety. Hope this helps.

  • This is a great forum dont worry pal....we all hate spammers lol;) I think its the circulation causing these problems but if after 75 days of not lighting up and this is the only health concern you have isnt that a good thing?? I think so...well done 75 days = Amazing...

  • whats next

    Thanks guys for your support...the vibrations have slowed down a bit but have another symptom that started yesterday - constant pain in my right Lung when I breathe walk and cough. This had happened twice in my 2nd month(went to ER and they said pleurisy) but now again and its more painful than before. Is this normal ? when will this stop ?

    P.S I am yet to cough out anything.

    Any help is appreciated.

    - Sean

  • Hi you are not quite 3 months so not a massive time scale but getting their, I would say that the best thing to do would be go and see your Doc or smoking nurse not that I found mine to be of much help but they are all different.

    I found that the increase in oxygen to my body gave me some very strange symptoms and one of them was like a tingling feeling all over but mainly legs and arms, this eventually eased with no bad results but like I said ask the professionals they will have informed answers, NHS direct as well if you cant get to see Doc, but in the meantime well done on your quit, try not to worry as this will only increase you anxiety levels which doesn't help.

    PS you dont say how old you are or what treatment they gave you for the pleurisy (which is not a sympton of quitting just something you would have got anyway just so much worse Im sure)

  • I am 31 yrs old. The doctors at ER did chest xray and blood tests and gave me all clear by saying it could be pleurisy and it will go away in few days which it did. I was taking nurofin for the pain.

  • Strange one aint it.. I had it too but in my arms felt like and still does sometime even after 9 months like the bloods going too fast in my vains.. I fort it was a part of the anxity.. But must not be..

  • I found that the increase in oxygen to my body gave me some very strange symptoms and one of them was like a tingling feeling all over but mainly legs and arms

    I was hyper for the first few days of my quit 'cos of that and my toes felt all hot, tingly and buzzy as well. The buzziness only lasted a week though but it's probably my circulation getting back to normal!!

You may also like...